# SDR SWIA201642159

- Difficulty date: April 30, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 33,676 hours, 20,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PANEL 832DL HAS CORROSION AROUND FASTENER HOLES.  REPLACED PANEL NR 832DL IAW SRM.
